Necessary and sufficient conditions for uniform imbedding of a space into Euclidean space
Doklady Akademii Nauk, Tome 138 (1961) no. 6, pp. 1276-1279 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1961_138_6_a6,
     author = {D. Doichinov},
     title = {Necessary and sufficient conditions for uniform imbedding of a space into {Euclidean} space},
     journal = {Doklady Akademii Nauk},
     pages = {1276--1279},
     year = {1961},
     volume = {138},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_6_a6/}
}
TY  - JOUR
AU  - D. Doichinov
TI  - Necessary and sufficient conditions for uniform imbedding of a space into Euclidean space
JO  - Doklady Akademii Nauk
PY  - 1961
SP  - 1276
EP  - 1279
VL  - 138
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1961_138_6_a6/
LA  - ru
ID  - DAN_1961_138_6_a6
ER  - 
%0 Journal Article
%A D. Doichinov
%T Necessary and sufficient conditions for uniform imbedding of a space into Euclidean space
%J Doklady Akademii Nauk
%D 1961
%P 1276-1279
%V 138
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1961_138_6_a6/
%G ru
%F DAN_1961_138_6_a6
D. Doichinov. Necessary and sufficient conditions for uniform imbedding of a space into Euclidean space. Doklady Akademii Nauk, Tome 138 (1961) no. 6, pp. 1276-1279. http://geodesic.mathdoc.fr/item/DAN_1961_138_6_a6/